I took 4 days of week 1 of the Sprintec and stopped the pill due to the nausea side effect, I had withdrawl bleeding for two days at the beginning of what would have been week 2, I had regular cramps and according to my last cycle my next period would have started on Day 2 of the placbo... It's almost the end of what would have been my placebo and no cycle... I had unprotected sex two days of what would have been week 3? What are my chances of pregnancy?
Your chances are as high as anyone without birth control. You were never protected by the pill because you didn't take it long enough. Stop looking at that period chart, you're body is a little confused, and it can be a little off this month. When you're period is a week late, you can do a pregnancy test. Do it first thing in the am.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Nov 2010 • 1 answer
Posted 22 Apr 2013 • 2 answers
Posted 30 Apr 2013 • 2 answers
Posted 24 Nov 2013 • 2 answers
Posted 25 Dec 2015 • 1 answer